# SDR 2010FA0000186

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft serial: 35A296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Acoustic Liner
- Part number: SK8160
- Part serial: LOT123009BL60
- Condition: Inadequate
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF ACOUSTIC OVERFRAME BLANKET, PN BK-8160 LOT NR 123009-BL60, MECHANICS NOTICED THAT ALL THEIR TOOLS USED TO CUT AND FIT THE BLANKETS RUSTED OVERNIGHT. FURTHER INVESTIGATION BY WAY OF A TEST, USING 2 NEW RAZORS, ONE USED TO CUT A PIECE OF BLANKET, WHERE PLACED SIDE BY SIDE AND THE RAZOR THAT WAS USED TO CUT THE BLANKET RUSTED IN LESS THAN 12 HRS.  CALLED MFG AND INFORMED OF PROBLEM AND AFTER SOME INTERNAL TEST THEY REQUESTED TO HAVE ALL THE BLANKETS REMOVED FROM ACFT DUE TO LOW PH.  BLANKETS WHERE REMOVED IMMEDIATELY. FURTHER INVESTIGATION AND INSP TO THE ACFT IS REQUIRED FOR THE DETECTION OF RUST AND/OR CORROSION ON ACFT INSTALLED HARDWARE AND STRUCTURES THAT HAS COME IN CONTACT WITH BLANKET.
